Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ivmi

skin thinning 4 months post accutane

Did anyone still had very thin fragile skin even 4 months after stopping accutane and recovered? i read some posts here people writting they skin was back to its normal thicknes about month or two after stopping...so should i be concerned yet?

my skin is very slowly healing and very thin..i can see most of my blod vessels on my entire body...i'm worried becouse it takes that long, and i get more pimples and every little pimple is leaving me a scar.

Edited by ivmi

Share this post


Link to post
Share on other sites

I assume that there are many other people suffering from dryness of the skin in the same period after stopping their drug therapy.

As you most likely know, retinoids can have this effect on the skin, and seeing as it's worrying you as much as it is, maybe see your doctor/whoever prescribed you the drug, and see what they say?

Share this post


Link to post
Share on other sites
I assume that there are many other people suffering from dryness of the skin in the same period after stopping their drug therapy.

As you most likely know, retinoids can have this effect on the skin, and seeing as it's worrying you as much as it is, maybe see your doctor/whoever prescribed you the drug, and see what they say?

my skin is not dry it is just very fragile...i can't talk to my doctor becouse he keep saying that it is not possible to have any side effects from 9 days of intake - and that is how much i have been taking that drug...but i'm very sensitive to accutane...and i had many side effects in the beggining...

Share this post


Link to post
Share on other sites

I stopped tane about 7 months ago and my skin still doesnt heal properly, every cut scars, lips are still dry. Luckily I dont break out at ALL anymore, but every spot I got on accutane scarred. I never scarred before.

My hair is also still very dry, I used to be a hair model and always had long thick glossy hair, its just dry and brittle now. Ugh.

So yeah I'd say ts possible for your skin to still not be healing properly 4 months on.

Edited by .April.

Share this post


Link to post
Share on other sites
I stopped tane about 7 months ago and my skin still doesnt heal properly, every cut scars, lips are still dry. Luckily I dont break out at ALL anymore, but every spot I got on accutane scarred. I never scarred before.

My hair is also still very dry, I used to be a hair model and always had long thick glossy hair, its just dry and brittle now. Ugh.

So yeah I'd say ts possible for your skin to still not be healing properly 4 months on.

do you think that it is a permanent side effect?

Share this post


Link to post
Share on other sites

It certainly possible, but I don't think so. Thin skin occurs with prolonged use of the drug. My derm said it takes about 3 months of taking the drug to even notice thin skin.

Share this post


Link to post
Share on other sites
It certainly possible, but I don't think so. Thin skin occurs with prolonged use of the drug. My derm said it takes about 3 months of taking the drug to even notice thin skin.

but i took it for only 9 days, and now i'm 4 months post accutane... and my skin is thinner and very fragile...

Share this post


Link to post
Share on other sites
I stopped tane about 7 months ago and my skin still doesnt heal properly, every cut scars, lips are still dry. Luckily I dont break out at ALL anymore, but every spot I got on accutane scarred. I never scarred before.

My hair is also still very dry, I used to be a hair model and always had long thick glossy hair, its just dry and brittle now. Ugh.

So yeah I'd say ts possible for your skin to still not be healing properly 4 months on.

do you think that it is a permanent side effect?

I hope not but I think its certainly a long term one. My derm said for me to not have laser anytime soon because it takes skin so long to recover sometimes.

Share this post


Link to post
Share on other sites
I stopped tane about 7 months ago and my skin still doesnt heal properly, every cut scars, lips are still dry. Luckily I dont break out at ALL anymore, but every spot I got on accutane scarred. I never scarred before.

My hair is also still very dry, I used to be a hair model and always had long thick glossy hair, its just dry and brittle now. Ugh.

So yeah I'd say ts possible for your skin to still not be healing properly 4 months on.

do you think that it is a permanent side effect?

I hope not but I think its certainly a long term one. My derm said for me to not have laser anytime soon because it takes skin so long to recover sometimes.

do you still have red marks that are left from acne? so your derm said that you shouldnt worry yet about that side effect...? is it still normal that you have this side effect?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×